MathSciNet Relay Station
MathSciNet bibliographic data
MR871158 90A19 (60G44 90A06)
Duffie, Darrell; Huang, Chi-fu Multiperiod security markets with differential information: martingales and resolution times. J. Math. Econom. 15 (1986), no. 3, 283–303.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement